# SDR YENA2025010700023

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 71,495 hours, 25,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2319, EWR-AUA. 'LEVEL 1 ODOR EVENT IN DESCENT. OIL SMELL STARTED AT 10,000 AND DISSIPATED AT 3,000. FLT CREW AND FWD FA SMELLED ODOR, AFT FA SMELLED NOTHING. COMPLETED ODOR RECOGNITION GUIDANCE CHECKLIST AND ODOR REPORTING FORM. APU OFF ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
